Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bad stomach, light colored stools after days of food poisoning. Normal?

I had food poisoning a few days ago which involved diarrhea along with 38 degree fever. Two days later I have no fever and am on my feet , but my stomach is still quite bad and am worried about my stool which is very light in color (albeit now somewhat solid); the previous day it was liquid and fizzy with bubbles. As I have never had this before is this something I should worry about or will it improve?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,I had gone through your query and understand your concern.

Please do not worry.You are now on recovery phase.Within a very short time your bowel will be normal.

But if such condition continues beyond 3 days,please meet your local doctor and get a stool R/M/E.

Hope this helps you.If you have additional queries,please do not hesitate in writing us.Wish you good health
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor